Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Started vomiting a dark yellow to orange bitter substance. What to do?

User rating for this question
Answered by

Practicing since : 1962
Answered : 693 Questions
vomiting a dark yellow to orange bitter substance.
Posted Thu, 20 Dec 2012 in General Health
Answered by Dr. Charles S Narasi 2 hours later
I am sorry to hear that you are sick and having severe
I see that you have had a lot of medical issues including,
stroke, blood pressure, arthritis and also COPD. Feel very
sorry for you. What you are experiencing is the presence
of bile in the contents of vomiting. In any forceful vomiting,
bile from the upper part of the intestine backs up into the
stomach and that's what you taste bitter and looks yellow.
If you have an acute attack of gallbladder, you may have
abdominal pain on the right side with fever,chills and severe
vomiting. Very rarely, a blockage to the intestine in the upper
portions can cause you to have vomiting. I am sure you are
on a number of drugs that may have side effects on the stomach.
If the vomiting continues and if you have any severe abdominal
pain or bloating, please seek immediate medical help.
You may need to have some abdominal x-rays, blood tests to
make sure your kidneys are O.K. and your blood count etc.
I wish you the very best.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor